Advances in Mathematics: Scientific Journal

 

Editorial Board

Instructions for authors

Content

Subscription  

  

 

Vol. 7, No. 1, 2018

  

Sanela Halilovic and Samra Sadikovic

THE POINT AND RHODIUS SPECTRA OF CERTAIN NONLINEAR SUPERPOSITION OPERATORS

  

Iva Dokuzova, Dimitar Razpopov and Georgi Dzhelepov

THREE-DIMENSIONAL RIEMANNIAN MANIFOLDS WITH CIRCULANT STRUCTURES

  

Toshio Hayami and Shigeyoshi Owa

A NEW CLASS OF ANALYTIC FUNCTIONS CONCERNING WITH SUBORDINATIONS

  

Samir Karasuljic, Enes Duvnjakovic and Elvir Memic

UNIFORMLY CONVERGENT DIFFERENCE SCHEME FOR A

SEMILINEAR REACTION-DIFFUSION PROBLEM ON A SHISHKIN MESH

  

Musa Ajeti

COMPOSITIONS IN AFFINE SPACE WITH TWO MANIFOLDS

  

 

Vol. 7, No. 2, 2018

  

Neslihan Uyanik and Shigeyoshi Owa

A NOTE ON UNIVALENCY FOR ANALYTIC FUNCTION

 

Tulay Yildirim

EVERSIBILITY WITH RESPECT TO AN IDEAL

 

Samra Sadikovic and Sanela Halilovic

SOME PROPERTIES OF THE CONJUGATE FOURIER-JACOBI AND

FOURIER-CHEBYSHEV SERIES

 

Dragana Gardasevic and Vladimir Kostic

GERSGORIN-TYPE LOCALIZATION SETS OF SOME

POLYNOMIAL EIGENVALUE PROBLEMS

 

Berhanu Assaye Alaba, Gezahagne Mulat Addis and Wondwosen Zemene Norahun

LEFT AND RIGHT-MULTIPLIER HOMOMORPHISMS ON ALMOST

DISTRIBUTIVE LATTICES

 

Sanela Halilovic and Samra Sadikovic

THE NEUBERGER SPECTRUM OF A CERTAIN NONLINEAR

SUPERPOSITION OPERATOR

 

O. Odetunde, J. Lawal, H. O. Edogbanya, and M. O. Ibrahim

OPTIMAL CONTROL ANALYSIS OF EFFECT OF HAART

ON IMMUNE CELLS AGAINST HIV INFECTION

 

Deborah O. Makinde

A NEW MULTIPLIER DIFFERENTIAL OPERATOR